It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-24-2004, 06:10 PM   #1
Senior Member
 
Join Date: Dec 2002
Location: Arpin, WI, USA
Posts: 106
sweetums HB User
Side effect of Wellbutrin?

I have been having daily experiences of shortness of breath...I just feel like I can't get enough air in my lungs...somebody said it could be the wellbutrin, but I asked my doctor and he didn't think so....so for now when it's gets bad I take 1mg of xanax...which is aok with my doctor...but he has me on 3mgs of xanax a day and it's getting to the point that I feel I need more xanax than that...Does anyone else have shortness of breath along with their wellbutrin? Any advice would be greatly appreciated...it's not a fun thing not feeling like you can breath.

 
Sponsors Lightbulb
   
Old 08-24-2004, 08:30 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2003
Location: Jacksonville, AL USA
Posts: 998
siren1024 HB User
Re: Side effect of Wellbutrin?

I had many strange symptoms, including shortness of breath and shakieness, and sleep disturbance when I was taking Zyban to quit smoking. My understanding is that Zyban and wellbutrin are close to the same thing??
__________________
--Kellie
Married 09/28/2002
DS born 07/05/2003
DD born 3/24/2005

 
Sponsors Lightbulb
   
Old 08-25-2004, 06:00 PM   #3
Senior Member
 
Join Date: Aug 2004
Posts: 126
ImASadGirl22 HB User
Re: Side effect of Wellbutrin?

Hey There

I have been taking wellbutrin xl (150mg) for quiet some time now and i havent had the side effects that i had on zoloft, lexapro or paxil. I cant say I really have had any. On the others i had a hard time losing weight and got migranes non stop but nothing really on the wellbutrin.
It sounds like your having a panic attack and thats why ur dr told you to take the xanax.... i suffer from panic attacks and depression and i havent really had any panic attacks since taking this.. maybe the dr needs to change your meds to something that is more geared towards panic attacks?

 
Old 08-25-2004, 06:30 PM   #4
Senior Member
 
Join Date: Dec 2002
Location: Arpin, WI, USA
Posts: 106
sweetums HB User
Re: Side effect of Wellbutrin?

My story is rather long, but both my doc and I are scared to have me go off these meds and try something else because I had a very bad winter and spring this past year....we're afraid it could happen again and since I'm rather stable now we don't want to take any chances...I don't feel like I'm having a panic attack....I never had panic attacks before....the only reason we started the xanax was because the Wellbutrin was taking too long to kick in and I needed something else to help in the mean time, but now it looks like I'll be on both forever.
This is just strange to me...I use to be one that wouldn't even take a tylenol for a severe headache, and now I can't live without meds...I just don't get it.

 
Old 08-25-2004, 07:14 PM   #5
Junior Member
 
Join Date: Aug 2004
Posts: 31
kabuki713 HB User
Re: Side effect of Wellbutrin?


I've been on Wellbutrin for a few years now haven't had any bad symptoms with it. There was a point in time a year ago when I kept having bad spells of being out of breath- feeling like I wasn't able to get any oxygen- it was weird and scary. I went to the allergist about it. They tested my allergies (which I needed to get done anyway) and then gave me the test for asthma. Come to find out I have acute asthma. I have an inhaler on hand in case I feel that way again- and I do off and on but not nearly as severe as I did the first time it happened.
Also I understand you're feeling about having to be on meds. You're definitely not alone there! Take care!

 
Old 12-20-2004, 06:43 AM   #6
Inactive
 
Join Date: Dec 2003
Posts: 138
Aries872 HB User
Re: Side effect of Wellbutrin?

I don't have that. I have that when I am not on Wellbutrin or having a panic attack. I also have costochondritis that causes that. Maybe you are having break through symptoms. I have that sometimes.

Aries872

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
effexor & side effects Wendy88 Anxiety 9 09-03-2006 04:54 PM
Ativan withdrawal or wellbutrin side effect? LynneJW Panic Disorders 1 11-09-2005 12:36 PM
Effexor withdrawal?? Wellbutrin side effect?? ZFREEIN2003 Drug Interactions / Side Effects 1 12-24-2004 11:26 PM
wellbutrin side effect gracetoo71 Bipolar Disorder 11 11-20-2004 12:23 PM
wellbutrin side effect question.... staceyinHawaii Depression 3 08-08-2004 03:03 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!